# SDR AALA202511175408

- Difficulty date: October 19, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 74,732 hours, 31,157 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN VERTICAL STABILIZER LEFT HAND LOWER CLOSURE ANGLE ON TOP OF FUSELAGE AFT OF THE DORSAL FIN FROM STA 1005 TO STA 1016. REPAIRED ANGLE PER SRM 53-80-71-2R-6
